Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
Bogachev V, Röckner M, Wang F-Y (2001)
Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions.
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332(4): 333-338.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2001)
Gibbs states on loop lattices: existence and a priori estimates.
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333(11): 1005-1009.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
Bogachev V, Röckner M (1999)
Elliptic equations for infinite dimensional probability distributions and Lyapunov functions.
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329(8): 705-710.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622749
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1999)
A-priori estimates and existence of Gibbs measures: a simplified proof.
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328(11): 1049-1054.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
Röckner M, Schmuland B (1998)
A support property for infinite-dimensional interacting diffusion processes.
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326(3): 359-364.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627324
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1997)
Uniqueness of Gibbs states on loop lattices.
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 324(12): 1401-1406.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
Abels H, Margulis GA, Soifer GA (1997)
Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales.
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324(3): 253-258.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639558
Krause H (1996)
Dualizing rings and a characterization of finite representation type.
Comptes rendus de l'Académie des Sciences. Série 1, Mathématique 322(6): 507-510.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
Albeverio S, Kondratiev Y, Röckner M (1996)
Differential geometry of Poisson spaces.
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(10): 1129-1134.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
Albeverio S, Kondratiev Y, Röckner M (1996)
Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces.
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(11): 1179-1184.
PUB | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1991)
CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE.
Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312(12): 931-935.
PUB | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
Bak A (1981)
On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1.
Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique 292(5): 307-310.
PUB | WoS
 

Filter und Suchbegriffe

issn=0764-4442

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung